The local semilattice of chains of idempotents.
Semigroup forum, Tome 44 (1992) no. 1, pp. 157-163
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
idempotents of a semigroup, dually-ordered set, biordered set, local semilattice, sandwich sets, locally inverse semigroup, chains of idempotents, partial multiplication
@article{SF_1992__44_1_135141,
author = {M.S. Putcha and D. Easdown},
title = {The local semilattice of chains of idempotents.},
journal = {Semigroup forum},
pages = {157--163},
year = {1992},
volume = {44},
number = {1},
zbl = {0752.06002},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135141/}
}
M.S. Putcha; D. Easdown. The local semilattice of chains of idempotents.. Semigroup forum, Tome 44 (1992) no. 1, pp. 157-163. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135141/